Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Had an abortion. Did unprotected sex. Chances of pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12276 Questions
Question
I had an abortion on march 2nd. Unprotected sex on march 10th. I took plan B on march 11th. What are the chances of pregnancy?
Posted Sat, 6 Apr 2013 in Abortion and Stillbirth
 
 
Answered by Dr. Rakhi Tayal 36 minutes later
Hello,

Thanks for posting your query.

After an abortion sometimes it takes one or two cycles for the normal ovulation to return. Since you took plan B within 24 hours of having an unprotected sex, the protection against pregnancy is more than 97%.

There is no need to worry. After taking Plan B your periods might be delayed by a few days which are not suggestive of pregnancy.

Hope, this answers your query. I will be glad to answer the follow up queries that you have.

Please accept my answer in case you do not have further queries.

Wishing you good health.

Regards,
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: Had an abortion. Did unprotected sex. Chances of pregnancy? 1 hour later
Is it possible to ovulate that quickly after an abortion?
 
 
Answered by Dr. Rakhi Tayal 7 minutes later
Hello,
Thanks for writing again.

It is not likely to ovulate just 8 days after abortion. So, the chances of conception in your case are even lesser.

Hope my answer is helpful.
Do accept my answer in case there are no further queries.

Regards
Above answer was peer-reviewed by
 
Follow-up: Had an abortion. Did unprotected sex. Chances of pregnancy? 2 days later
I put nuvaring in 7 days after my abortion. When will it become effective?
 
 
Answered by Dr. Rakhi Tayal 6 hours later
Nuvaring usually becomes effective within one week of getting it inserted.
In your case the pregnancy is very unlikely. Please do not worry.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor